MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. BIA-GEN; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE

COLLAGEN MATRIX, INC. BIA-GEN; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Model Number CS-MCCBA-100
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint submitted through clinical data collection.Limited information provided and it is unlikely further information surrounding the patient or event will be provided.The product part of data collection is bia-gen¿ bioactive moldable bone graft matrix.The initial surgery was on (b)(6) 2022.The product was used in the posterolateral spine in l-2-3-4.Bia-gen was mixed with allograft and bmp (additional materials used were not defined in the initial complaint).Other products used in conjunction were l2-3 tilf cage, l2-3-4 pedicle screws and rods.(cmi does not manufacture these products).There were no complications during implantation, no other concomitant medical treatment and the overall handling and performance were rated "4-excellent".The adverse event onset date was 06/28/2022.The patient went back to the emergency department complaining from back pain and leg pain and inability to urinate.Patient was readmitted to the hospital.Patient was taken to surgery to treat large hematoma at the site of the back surgery for the lumbar fusion.No further information surrounding patient status or patient outcome was provided.

Brand Name
BIA-GEN
Common Device Name
MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key22326933
Report Number2249852-2025-00017
Device Sequence Number9418636
Product Code MQV
UDI-Device Identifier00813954024110
UDI-Public(01)00813954024110
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/28/2025
Device Model NumberCS-MCCBA-100
Device Catalogue NumberCS-MCCBA-100
Device Lot NumberMCCBASAN22A2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown